MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø42/+3MM; SHOULDER LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø42/+3MM; SHOULDER LINER
Catalog Number 04.01.0126
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12-aug-2024 lot 2246174: (b)(4) items manufactured and released on 17-apr-2023.Expiration date: 2028-03-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant involved, batch review performed on 12-aug-2024: reverse shoulder system 04.01.0208 lat.Glenosphere 39xø24.5 (k193175) lot 2243585: (b)(4) items manufactured and released on 16-dec-2022.Expiration date: 2027-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 2 other similar reported events during the period of review.
 
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2023.On the (b)(6) 2023, the patient came in reporting pain due to a joint luxation.The surgeon revised the glenosphere and liner.On (b)(6) 2024, the patient came in reporting pain due to a joint luxation.The surgeon revised for the second time the glenosphere and liner.On (b)(6) 2024, the patient came in reporting pain due to a dislocation of the liner for the glenosphere.The cause of the dislocation is unknown.The surgeon revised the liner and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Note: this information was discovered after investigation with the branch related to the subsequent revision surgery (b)(6).Additional implant involved (not revised), batch review performed on 11 august 2025 reverse shoulder system 04.01.0209 lat.Glenosphere 42xø24.5 (k193175) lot 2103993: (b)(4) items manufactured and released on 01-jul-2021.Expiration date: 16-jun-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Conclusions: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø42/+3MM
Common Device Name
SHOULDER LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20154555
Report Number3005180920-2024-00693
Device Sequence Number8301114
Product Code PHX
UDI-Device Identifier07630040706339
UDI-Public07630040706339
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0126
Device Lot Number2246174
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale